# SDR UALA2010041201222

- Difficulty date: April 12, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 39,962 hours, 16,127 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 388
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDSHIELD'S VISIBILITY IS AFFECTED BY DEFECTS, NEED TO EVALUATE CONDITION.  CREW COMMENTS: OUTER PANE OF F-O WINDSHIELD SHATTERED.  REPLACED RT F/O WINDSHIELD.
